Drug Discoveries & Therapeutics
Online ISSN : 1881-784X
Print ISSN : 1881-7831
ISSN-L : 1881-7831
Case Report
Apremilast induced chronic diarrhea and malnutrition
Bipadabhanjan MallickDibya L. PraharajPreetam NathSarat C. Panigrahi
Author information
JOURNALS FREE ACCESS

2018 Volume 12 Issue 6 Pages 379-380

Details
Abstract

Apremilast is used as a systemic therapy for the treatment of psoriasis and psoriatic arthritis. This drug is considered relatively safe with a very low incidence of serious side effects. Common side effects are diarrhea, nausea, headache, nasopharyngitis, upper respiratory tract infections which are mild to moderate in severity. Diarrhea tends to occur within 2 weeks of starting treatment and resolve spontaneously within 4 weeks without dose adjustment or discontinuation of therapy. Chronic diarrhea and malnutrition due to apremilast have not been reported yet. We report a case of apremilast induced chronic diarrhea leading to malnutrition, necessitating discontinuation of therapy.

Information related to the author
© 2018 International Research and Cooperation Association for Bio & Socio-Sciences Advancement
Previous article Next article
feedback
Top